`a`
Related Articles
1

Asymptotic stability of stationary solutions for magnetohydrodynamic equations

Discrete and Continuous Dynamical Systems  Volume 37, Issue 6, Pages : 3435 - 3465, 2017

Zhong Tan - (email), Leilei Tong - (email)

 Abstract       References       Full Text      Related Articles

2

Regularity of 3D axisymmetric Navier-Stokes equations

Discrete and Continuous Dynamical Systems  Volume 37, Issue 4, Pages : 1923 - 1939, 2016

Hui Chen - (email), Daoyuan Fang - (email), Ting Zhang - (email)

 Abstract       References       Full Text      Related Articles

3

Blow-up criteria of smooth solutions to the three-dimensional micropolar fluid equations in Besov space

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 6, Pages : 2167 - 2179, 2016

Baoquan Yuan - (email), Xiao Li - (email)

 Abstract       References       Full Text      Related Articles

4

On the global well-posedness to the 3-D incompressible anisotropic magnetohydrodynamics equations

Discrete and Continuous Dynamical Systems  Volume 36, Issue 10, Pages : 5801 - 5815, 2016

Gaocheng Yue - (email), Chengkui Zhong - (email)

 Abstract       References       Full Text      Related Articles

5

Regularity criteria for weak solutions of the Navier-Stokes system in general unbounded domains

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 1, Pages : 157 - 172, 2015

Reinhard Farwig - (email), Paul Felix Riechwald - (email)

 Abstract       References       Full Text      Related Articles

6

Global well-posedness for the 3-D incompressible MHD equations in the critical Besov spaces

Communications on Pure and Applied Analysis  Volume 14, Issue 5, Pages : 1865 - 1884, 2015

Xiaoping Zhai - (email), Yongsheng Li - (email), Wei Yan - (email)

 Abstract       References       Full Text      Related Articles

7

Logarithmic and improved regularity criteria for the 3D nematic liquid crystals models, Boussinesq system, and MHD equations in a bounded domain

Communications on Pure and Applied Analysis  Volume 14, Issue 2, Pages : 637 - 655, 2014

Luigi C. Berselli - (email), Jishan Fan - (email)

 Abstract       References       Full Text      Related Articles

8

Global regularity of the two-dimensional magneto-micropolar fluid system with zero angular viscosity

Discrete and Continuous Dynamical Systems  Volume 35, Issue 5, Pages : 2193 - 2207, 2014

Kazuo Yamazaki - (email)

 Abstract       References       Full Text      Related Articles

9

Global regularity for the 3D axisymmetric MHD Equations with horizontal dissipation and vertical magnetic diffusion

Discrete and Continuous Dynamical Systems  Volume 35, Issue 1, Pages : 301 - 322, 2014

Quansen Jiu - (email), Jitao Liu - (email)

 Abstract       References       Full Text      Related Articles

10

Improvement of some anisotropic regularity criteria for the Navier--Stokes equations

Discrete and Continuous Dynamical Systems - Series S  Volume 6, Issue 5, Pages : 1401 - 1407, 2013

Patrick Penel - (email), Milan Pokorný - (email)

 Abstract       References       Full Text      Related Articles

11

Regularity criteria for the 3D MHD equations via partial derivatives

Kinetic and Related Models  Volume 5, Issue 3, Pages : 505 - 516, 2012

Xuanji Jia - (email), Yong Zhou - (email)

 Abstract       References       Full Text      Related Articles

12

On the regularity of solutions to the Navier-Stokes equations

Communications on Pure and Applied Analysis  Volume 11, Issue 2, Pages : 747 - 761, 2011

Vittorino Pata - (email)

 Abstract       References       Full Text      Related Articles

13

Regularity criteria in weak spaces in terms of the pressure to the MHD equations

DCDS Supplements  Volume 2011, Issue Special, Pages : 1335 - 1343, 2011

Tomoyuki Suzuki - (email)

 Abstract       Full Text      Related Articles      

14

On the higher-order global regularity of the inviscid Voigt-regularization of three-dimensional hydrodynamic models

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 2, Pages : 603 - 627, 2010

Adam Larios - (email), E. S. Titi - (email)

 Abstract       Full Text      Related Articles

15

Regularity criteria for the magnetohydrodynamic equations with partial viscous terms and the Leray-$\alpha$-MHD model

Kinetic and Related Models  Volume 2, Issue 2, Pages : 293 - 305, 2009

Jishan Fan - (email), Tohru Ozawa - (email)

 Abstract       Full Text      Related Articles

16

Remarks on regularities for the 3D MHD equations

Discrete and Continuous Dynamical Systems  Volume 12, Issue 5, Pages : 881 - 886, 2005

Yong Zhou - (email)

 Abstract       Full Text      Related Articles

17

Regularity results for weak solutions of the 3D MHD equations

Discrete and Continuous Dynamical Systems  Volume 10, Issue 1/2, Pages : 543 - 556, 2003

Jiahong Wu - (email)

 Abstract       Full Text      Related Articles